MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENCR402300
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Codes Transient Ischemic Attack (2109); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by a health care professional, during an endovascular embolization, an enterprise2 4mmx23mm no tip vascular reconstruction device (encr402300, 9391498) was placed in target position and started to release, but distal markers of the stent were converged which could not be opened.The doctor remove the stent and the prowler select microcatheter (mc21160c2, 31301011) from the patient, then switched to a new stent to complete the surgery with the same microcatheter.The procedure was prolonged about 10 minutes.There was no reported alleged product malfunction with the microcatheter.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4) updated sections on this medwatch: b1, b2, b4, b5, d9, g6, h1, h2, h3, h6 and h11.Section b5: additional information was received on 20-jun-2025.Summary: according to the information received it was confirmed that the temperature indicator label on the inner pouch was checked and found to be within acceptable criteria.There was no resistance encountered during the advancement of the device with the microcatheter.The stent showed no signs of damage.There were no vessel or aneurysm factors, such as tortuosity, calcification, or vasospasm, that could have contributed to incomplete expansion (i.E.Tortuosity, calcification, vasospasm).No additional intervention was performed to attempt to expand the stent.The incomplete expansion did not result in migration or embolization of the stent.Blood flow was reported as restricted.The 10-minute prolongation of the procedure did not lead to any adverse consequences for the patient.There was no allegation of product malfunction concerning the microcatheter.Patient information, including demographics and medical history, were unobtainable.Additional information was received on 30-jun-2025.Summary: according to the information received regarding the previously reported blood flow restriction, it was noted that: ¿the blood flow restriction occurred during the opening of the first stent, but there was no restriction after a new stent was placed." incomplete expansion is a known potential complication associated with the enterprise2 vascular reconstruction device (vrd) and are listed in the instructions for use (ifu) as such.Incomplete expansion of the stent could lead to thrombosis and/or migration or embolization, resulting in ischemia or infarct.There may be clinical and procedural factors, including vessel characteristics, tortuosity, device selection, and mechanical manipulation of devices within the artery, that may have contributed to the reported event rather than the design or manufacture of the device.The alleged incomplete stent expansion resulted in blood flow restriction (ischemia).The severity of the event is unknown.Based on this information, this event does meet us fda reporting criteria under 21 cfr 803 with a classification of ¿serious injury¿ with an awareness date of 20-jun-2025.The file will be re-reviewed if additional information is received at a later date.A non-sterile enterprise2 4mmx23mm no tip was returned for analysis contained in decontamination pouch.The pouch contains only the stent, the rest of the device was not returned.Device was inspected under magnification.The stent was noted visibly deformed with some bending at the struts, most notably 2 struts twisted such as to intertwine 2 of the markers at one end.No fractures were observed.A device history record (dhr) was performed, and it indicated this product was final inspection tested at lake region medical and was determined to be acceptable.The customer complaint regarding an incomplete expansion was confirmed, as the stent struts twist in a manner that prevents all markers from flaring outward.A root cause of the issue described by customer cannot be determined.It is possible that clinical and procedural factors, including device manipulation, may have contributed to the reported failure.There is no indication that the issues reported in the complaint result from a defect inherently related to the device.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required at this time.It should be noted that multiple factors could cause product failure.The instructions for use (ifu) do contain the following recommendations: carefully place the dispenser hoop into the sterile field.Remove the delivery wire from the clip on the dispenser hoop.Grasp the proximal end of the introducer and the delivery wire at the point where it exits the introducer.Hold the wire and introducer together to prevent stent movement.Remove the codman enterprise vascular reconstruction device and delivery system from the dispenser hoop.Do not partially deploy the stent from the introducer.Confirm that the delivery wire does not move relative to the introducer during the removal of the codman enterprise vascular reconstruction device and delivery system from the dispenser hoop.Confirm the tip of the delivery wire is entirely within the introducer.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22234733
Report Number3008114965-2025-00587
Device Sequence Number8026491
Product Code NJE
UDI-Device Identifier10886704075363
UDI-Public(01)10886704075363(17)271028(10)9391498
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENCR402300
Device Lot Number9391498
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer06/20/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MC 21, 160 CM, OUS, 2 MARKER
Outcome Attributed to Adverse Event Life Threatening;
Patient SexMale